MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941824300
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event- used the first date of the month of the aware date as no event date was provided.
 
Event or Problem Description
It was reported that stent damage occurred.During the intention to cross the lesion, a guide extension was placed.A 3.00 x 24mm synergy xd stent was advanced for treatment.However, the stent became stuck inside and the struts were damaged.The procedure was completed with a different device.No patient complications were reported.
 
Event or Problem Description
It was reported, that stent damage occurred.During the intention to cross the lesion, a guide extension was placed.A 3.00 x 24mm synergy xd stent was advanced for treatment.However, the stent became stuck inside and the struts were damaged.The procedure was completed with a different device.No patient complications were reported.
 
Additional Manufacturer Narrative
B3.Date of event: used the first date of the month of the aware date.As no event date was provided.Device evaluation by mfr.: the synergy xd mr us 3.00 x 24mm stent delivery system was returned for analysis.A visual examination of the stent found no issues.There was no sign of damage, stretching or lifting of the stent struts.The stent showed, no signs of movement and was set between the proximal and distal marker bands.The crimped stent outer diameter was measured.And was within maximum crimped stent profile measurement.The balloon cones were reviewed, and no issues were noted.The balloon wings were tightly wrapped and evenly folded.And were not subjected to positive pressure.A visual and microscopic examination of the bumper tip showed, no signs of damage.A visual and tactile examination of the hypotube found no issues.A visual examination of the outer and inner lumen and mid-shaft section, found no issues along the shaft polymer extrusion.A test guidewire loaded successfully.No issues were identified, during the product analysis.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11731162
Report Number2134265-2021-04968
Device Sequence Number4027248
Product Code NIQ
UDI-Device Identifier08714729980988
UDI-Public08714729980988
Combination Product (Y/N)Y
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/27/2022
Device Model NumberH7493941824300
Device Lot Number0026278622
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/22/2021
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer05/11/2021
Initial Report FDA Received Date04/27/2021
Supplement Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1